On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions
Annales de l'I.H.P. Analyse non linéaire, Tome 22 (2005) no. 5, pp. 521-541.
@article{AIHPC_2005__22_5_521_0,
     author = {Barles, Guy and Da Lio, Francesca},
     title = {On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear {Neumann} boundary conditions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {521--541},
     publisher = {Elsevier},
     volume = {22},
     number = {5},
     year = {2005},
     doi = {10.1016/j.anihpc.2004.09.001},
     mrnumber = {2171989},
     zbl = {02235966},
     language = {en},
     url = {https://www.numdam.org/articles/10.1016/j.anihpc.2004.09.001/}
}
TY  - JOUR
AU  - Barles, Guy
AU  - Da Lio, Francesca
TI  - On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2005
SP  - 521
EP  - 541
VL  - 22
IS  - 5
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.1016/j.anihpc.2004.09.001/
DO  - 10.1016/j.anihpc.2004.09.001
LA  - en
ID  - AIHPC_2005__22_5_521_0
ER  - 
%0 Journal Article
%A Barles, Guy
%A Da Lio, Francesca
%T On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions
%J Annales de l'I.H.P. Analyse non linéaire
%D 2005
%P 521-541
%V 22
%N 5
%I Elsevier
%U https://www.numdam.org/articles/10.1016/j.anihpc.2004.09.001/
%R 10.1016/j.anihpc.2004.09.001
%G en
%F AIHPC_2005__22_5_521_0
Barles, Guy; Da Lio, Francesca. On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions. Annales de l'I.H.P. Analyse non linéaire, Tome 22 (2005) no. 5, pp. 521-541. doi : 10.1016/j.anihpc.2004.09.001. https://www.numdam.org/articles/10.1016/j.anihpc.2004.09.001/

[1] Alvarez O., Bardi M., Viscosity solutions methods for singular perturbations in deterministic and stochastic control, SIAM J. Control Optim. 40 (4) (2001/02) 1159-1188. | MR | Zbl

[2] Alvarez O., Bardi M., Singular perturbations of nonlinear degenerate parabolic PDEs: a general convergence result, Arch. Rational Mech. Anal. 170 (1) (2003) 17-61. | MR | Zbl

[3] Arisawa M., Ergodic problem for the Hamilton-Jacobi-Bellman equation. I. Existence of the ergodic attractor, Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (4) (1997) 415-438. | EuDML | Numdam | MR | Zbl

[4] Arisawa M., Ergodic problem for the Hamilton-Jacobi-Bellman equation. II, Ann. Inst. Poincaré Anal. Non Linéaire 15 (1) (1998) 1-24. | EuDML | Numdam | MR | Zbl

[5] Arisawa M., Long time averaged reflection force and homogenization of oscillating Neumann boundary conditions, Ann. Inst. H. Poincaré Anal. Linéaire 20 (2) (2003) 293-332. | EuDML | Numdam | MR | Zbl

[6] Arisawa M., Lions P.-L., On ergodic stochastic control, Comm. Partial Differential Equations 23 (11-12) (1998) 2187-2217. | MR | Zbl

[7] Bagagiolo F., Bardi M., Capuzzo Dolcetta I., A viscosity solutions approach to some asymptotic problems in optimal control, in: Partial Differential Equation Methods in Control and Shape Analysis (Pisa), Lecture Notes in Pure and Appl. Math., vol. 188, Dekker, New York, 1997, pp. 29-39. | MR | Zbl

[8] Bardi M., Da Lio F., On the strong maximum principle for fully nonlinear degenerate elliptic equations, Arch. Math. (Basel) 73 (4) (1999) 276-285. | MR | Zbl

[9] Barles G., Nonlinear Neumann boundary conditions for quasilinear degenerate elliptic equations and applications, J. Differential Equations 154 (1999) 191-224. | MR | Zbl

[10] G. Barles, F. Da Lio, Local C0,α estimates for viscosity solutions of Neumann-type boundary value problems, preprint. | MR

[11] Barles G., Lions P.L., Remarques sur les problèmes de riflexion obliques, C. R. Acad. Sci. Paris, Ser. I 320 (1995) 69-74. | MR | Zbl

[12] G. Barles, M. Ramaswamy, Sufficient structure conditions for uniqueness of viscosity solutions of semilinear and quasilinear equations, NoDEA, in press. | MR | Zbl

[13] Barles G., Souganidis P.E., On the large time behaviour of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal. 31 (4) (2000) 925-939. | MR | Zbl

[14] Barles G., Souganidis P.E., Space-time periodic solutions and long-time behavior of solutions to quasi-linear parabolic equations, SIAM J. Math. Anal. 32 (6) (2001) 1311-1323. | MR | Zbl

[15] Bensoussan A., Perturbation methods in optimal control, Wiley/Gauthier-Villars Series in Modern Applied Mathematics, Wiley, Chichester, 1988, Translated from the French by C. Tomson. | MR | Zbl

[16] Bensoussan A., Frehse J., On Bellman equations of ergodic control in Rn, J. Reine Angew. Math. 429 (1992) 125-160. | MR | Zbl

[17] Bensoussan A., Frehse J., Ergodic control Bellman equation with Neumann boundary conditions, in: Stochastic Theory and Control (Lawrence, KS, 2001), Lecture Notes in Control and Inform. Sci., vol. 280, Springer, Berlin, 2002, pp. 59-71. | MR | Zbl

[18] Capuzzo Dolcetta I., Lions P.L., Hamilton-Jacobi equations with state constraints, Trans. Amer. Math. Soc. 318 (2) (1990) 643-683. | MR | Zbl

[19] Concordel M.C., Periodic homogenization of Hamilton-Jacobi equations: additive eigenvalues and variational formula, Indiana Univ. Math. J. 45 (4) (1996) 1095-1117. | MR | Zbl

[20] Concordel M.C., Periodic homogenization of Hamilton-Jacobi equations: II: Eikonal equations, Proc. Roy. Soc. Edinburgh Sect. A 127 (4) (1997) 665-689. | MR | Zbl

[21] Crandal M.G., Ishii H., Lions P.L., User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Soc. 27 (1992) 1-67. | MR | Zbl

[22] Evans L.C., The perturbed test function method for viscosity solutions of nonlinear PDE, Proc. Roy. Soc. Edinburgh Sect. A 111 (3-4) (1989) 359-375. | MR | Zbl

[23] Evans L.C., Periodic homogenisation of certain fully nonlinear partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A 120 (3-4) (1992) 245-265. | MR | Zbl

[24] Evans L.C., Gomes D., Effective Hamiltonians and averaging for Hamiltonian dynamics. I., Arch. Rational Mech. Anal. 157 (1) (2001) 1-33. | MR | Zbl

[25] Fathi A., Théorème KAM faible et théorie de Mather sur les systèmes lagrangiens, C. R. Acad. Sci. Paris, Sér. I Math. 324 (1997) 1043-1046. | MR | Zbl

[26] Fathi A., Solutions KAM faibles conjuguées et barrières de Peierls, C. R. Acad. Sci. Paris, Sér. I Math. 325 (6) (1997) 649-652. | MR | Zbl

[27] Fathi A., Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris, Sér. I Math. 327 (3) (1998) 267-270. | MR | Zbl

[28] Ishii H., Almost periodic homogenization of Hamilton-Jacobi equations, in: International Conference on Differential Equations, vols. 1, 2 (Berlin, 1999), World Sci., River Edge, NJ, 2000, pp. 600-605. | MR | Zbl

[29] Ishii H., Perron's method for Hamilton-Jacobi equations, Duke Math. J. 55 (1987) 369-384. | MR | Zbl

[30] Lasry J.M., Lions P.L., Nonlinear elliptic equations with singular boundary conditions and stochastic control with state constraints, Math. Ann. 283 (1989) 583-630. | MR | Zbl

[31] Lions P.-L., Neumann type boundary conditions for Hamilton-Jacobi equations, Duke Math. J. 52 (4) (1985) 793-820. | MR | Zbl

[32] P.-L. Lions, G. Papanicolaou, S.R.S Varadhan, unpublished preprint.

[33] Lions P.L., Sznitman A.S., Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math. XXXVII (1984) 511-537. | MR | Zbl

[34] Namah G., Roquejoffre J.-M., Remarks on the long time behaviour of the solutions of Hamilton-Jacobi equations, Comm. Partial Differential Equations 24 (5-6) (1999) 883-893. | MR | Zbl

  • Li, Hongmei Convergence of smooth solutions to parabolic equations with an oblique derivative boundary condition, AIMS Mathematics, Volume 9 (2024) no. 2, p. 2824 | DOI:10.3934/math.2024140
  • Gao, Zhenghuan; Wang, Peihe Global C2-estimates for smooth solutions to uniformly parabolic equations with Neumann boundary condition, Discrete Continuous Dynamical Systems, Volume 42 (2022) no. 3, p. 1201 | DOI:10.3934/dcds.2021152
  • Weng, Liangjun Mean curvature flow in a Riemannian manifold endowed with a Killing vector field, Pacific Journal of Mathematics, Volume 308 (2020) no. 2, p. 435 | DOI:10.2140/pjm.2020.308.435
  • Brändle, Cristina; Chasseigne, Emmanuel On unbounded solutions of ergodic problems for non-local Hamilton–Jacobi equations, Nonlinear Analysis, Volume 180 (2019), p. 94 | DOI:10.1016/j.na.2018.09.015
  • Ishii, Hitoshi; Mitake, Hiroyoshi; Tran, Hung V. The vanishing discount problem and viscosity Mather measures. Part 2: Boundary value problems, Journal de Mathématiques Pures et Appliquées, Volume 108 (2017) no. 3, p. 261 | DOI:10.1016/j.matpur.2016.11.002
  • Hu, Ying; Madec, Pierre-Yves A Probabilistic Approach to Large Time Behaviour of Viscosity Solutions of Parabolic Equations with Neumann Boundary Conditions, Applied Mathematics Optimization, Volume 74 (2016) no. 2, p. 345 | DOI:10.1007/s00245-015-9318-0
  • Barles, Guy; Meireles, Joao On unbounded solutions of ergodic problems in ℝmfor viscous Hamilton–Jacobi equations, Communications in Partial Differential Equations, Volume 41 (2016) no. 12, p. 1985 | DOI:10.1080/03605302.2016.1244208
  • Bardi, Martino; Cesaroni, Annalisa; Rossi, Luca Nonexistence of nonconstant solutions of some degenerate Bellman equations and applications to stochastic control, ESAIM: Control, Optimisation and Calculus of Variations, Volume 22 (2016) no. 3, p. 842 | DOI:10.1051/cocv/2015033
  • Cirant, Marco Multi-population Mean Field Games systems with Neumann boundary conditions, Journal de Mathématiques Pures et Appliquées, Volume 103 (2015) no. 5, p. 1294 | DOI:10.1016/j.matpur.2014.10.013
  • Barles, Guy; Chasseigne, Emmanuel; Ciomaga, Adina; Imbert, Cyril Large time behavior of periodic viscosity solutions for uniformly parabolic integro-differential equations, Calculus of Variations and Partial Differential Equations, Volume 50 (2014) no. 1-2, p. 283 | DOI:10.1007/s00526-013-0636-2
  • Marchi, Claudio Continuous dependence estimates for the ergodic problem of Bellman-Isaacs operators via the parabolic Cauchy problem, ESAIM: Control, Optimisation and Calculus of Variations, Volume 18 (2012) no. 4, p. 954 | DOI:10.1051/cocv/2011203
  • Cai, Jingjing; Lou, Bendong Periodic traveling waves of a mean curvature equation in high dimensional cylinders, Applied Mathematics and Computation, Volume 217 (2011) no. 22, p. 9267 | DOI:10.1016/j.amc.2011.04.004
  • El Hajj, A.; Ibrahim, H.; Monneau, R. Dislocation dynamics: from microscopic models to macroscopic crystal plasticity, Continuum Mechanics and Thermodynamics, Volume 21 (2009) no. 2, p. 109 | DOI:10.1007/s00161-009-0103-7
  • Richou, Adrien Ergodic BSDEs and related PDEs with Neumann boundary conditions, Stochastic Processes and their Applications, Volume 119 (2009) no. 9, p. 2945 | DOI:10.1016/j.spa.2009.03.005
  • Akian, Marianne; David, Benoît; Gaubert, Stéphane Un théorème de représentation des solutions de viscosité d'une équation d'Hamilton–Jacobi–Bellman ergodique dégénérée sur le tore, Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, p. 1149 | DOI:10.1016/j.crma.2008.09.020
  • Patrizi, Stefania The Neumann problem for singular fully nonlinear operators, Journal de Mathématiques Pures et Appliquées, Volume 90 (2008) no. 3, p. 286 | DOI:10.1016/j.matpur.2008.04.007
  • Da Lio, Francesca Large time behavior of solutions to parabolic equations with Neumann boundary conditions, Journal of Mathematical Analysis and Applications, Volume 339 (2008) no. 1, p. 384 | DOI:10.1016/j.jmaa.2007.06.052

Cité par 17 documents. Sources : Crossref